# SDR 03FDEA00154

- Difficulty date: February 21, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727-200
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 24L AT BS 312. CORROSION ON STR 24 LT AT B.S 312, FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.    STRINGER 24 LT REPAIRED PER SRM 53-10-3  FIG 1.
